# SDR COMA0260147

- Difficulty date: March 5, 2002
- Submitted: March 7, 2002
- Operation: Air carrier
- Aircraft: N979CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7159
- Aircraft time: 11,515 hours, 11,655 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Connector
- Part number: MS34762833SW
- Condition: Faulty
- Location: Cargo
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5838 CARGO FIRE BOTTLE LOW MESSAGE.REPAIRED WIRING CONNECTOR AT FIRE BOTTLE.
